MathSciNet Relay Station
MathSciNet bibliographic data
MR485278 (58 #5125) 02F25 (02F20 68A20)
Soare, Robert I. Computational complexity, speedable and levelable sets. J. Symbolic Logic 42 (1977), no. 4, 545–563.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement